| Model Number |
7379 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer called ascensia customer service to seek assistance with his contour next meter.During troubleshooting, it was found that the customer's blood glucose readings were not being stored in the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a2 and a4 as the customer's age and weight were not provided.
Additional Manufacturer Narrative
The customer returned the suspected contour next meter with serial # a772437 for evaluation.The customer also returned two vials of the contour next test strips from different lot #s.One of the lot #s of the returned test strips was associated with the event.An in-house testing was performed with the returned meter and returned test strips from both lots using blood sample, which gave a satisfactory performance.Additionally, the returned meter was tested with the returned test strips from the lot associated with the event and in-house contour next control solution, which gave a satisfactory performance.The blood glucose readings obtained with the in-house testing were properly stored in the meter's memory.